# SDR SWAA2021112328540

- Difficulty date: October 10, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON BRACKET AFT MODULATION PANEL ON FAIRING AREA ; 2021-460672 / [01] REPLACED NEW BRACKET AND FASTENERS ON AFT MODULATION PANEL FAIRING AREA IAW B737-700 SRM 51-40-02.SEE INDIVIDUAL SIGN OFFS BELLOW.; [02] REPLACED BRACKET AND FASTENERS ON AFT MODULATION PANEL FAIRING AREA IAW B737-700 SRM 51-40-02.SEE INDIVIDUAL SIGN OFFS BELLOW.
